Missing my periods
Missing my periods dis month with heavy lower abdomen cramps after taking nowill pills on 13 july. I usually get my periods on 15-17th of every month. Pls suggest wat to b done.
Like the answers? Chat privately with the doctor of your choice
Hello.. Well first thing what I need to know is for what reason you are taking the pills..is it for regularising the periods...it is not clear...secondly are suffering from pcos,t thyroid issues etc...if yes then that might be a reason...need details history...meet a gynaecologist..thank you
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.